# SDR SWAA102581

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 11,647 hours, 6,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND LT OVERWING EEPLS LENS MISSING.  INSTALLED LENS PER MM.
